| Model Number |
421614 |
| Medical Device Problem Code |
Misassembled (1398)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
Event or Problem Description
It was reported that the vinyl catheter was packaged backwards.The patient noticed this issue prior to inserting the catheter and voiding.
Event or Problem Description
Additional Manufacturer Narrative
The device was not returned for evaluation.A potential root cause for this failure mode could be "lack / incorrect instructions and/or visual aid for operation of fill the cavity." the lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "this is a single use device.Do not re-sterilize any portion of this device.Reuse and/or repackaging may create a risk of patient or user infection, compromise the structural integrity and/or essential material and design characteristics of device, which may lead to device failure, and/or lead to injury, illness or death of the patient.".